# SDR AALA20100201TUL07

- Difficulty date: February 1, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 56,821 hours, 19,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N52121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED IN AFT CARGO FROM STATIONS 1360 TO 1380.  WEB WAS REPLACED PER SRM 51-10-02-0G.
